| Model Number |
BF-MP190F |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the biopsy port was broken on subject device.There were no reports of patient harm.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Updated fields: b5, g3, h2, h3, h4, h6 and h11.The device was returned to olympus for inspection and the customer allegation was confirmed.It is likely the scope had a leak.However, the root cause could not be determined.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.